Journal of Symbolic Logic

Review: J. Richard Buchi, Dirk Siefkes, Finite Automata, their Algebras and Grammars. Towards a Theory of Formal Expressions

Stephen L. Bloom

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 2 (1991), 762-763.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743685

JSTOR
links.jstor.org

Citation

Bloom, Stephen L. Review: J. Richard Buchi, Dirk Siefkes, Finite Automata, their Algebras and Grammars. Towards a Theory of Formal Expressions. J. Symbolic Logic 56 (1991), no. 2, 762--763. https://projecteuclid.org/euclid.jsl/1183743685


Export citation